# SDR SWAA2021022245661

- Difficulty date: January 28, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT / REPLACED BRACKET LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 PN USED 149A8109V114
